# SDR AALA20001358

- Difficulty date: August 20, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT LIGHT AT SIDE OF FORWARD GALLEY INOPERATIVE.  RECONNECTED CONNECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
